Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 8, Pages 1129–1137 (Mi zvmmf1145)  

This article is cited in 2 scientific papers (total in 2 papers)

On a type of Hausdorff discontinuity of convex polynomial mappings

V. G. Andronov, E. G. Belousov

M. V. Lomonosov Moscow State University, Faculty of Economics

Full text: PDF file (1388 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:8, 1086–1094

Bibliographic databases:
UDC: 519.642.8
MSC: Primary 90C31; Secondary 26B25, 47H04, 49J53
Received: 17.09.2001

Citation: V. G. Andronov, E. G. Belousov, “On a type of Hausdorff discontinuity of convex polynomial mappings”, Zh. Vychisl. Mat. Mat. Fiz., 42:8 (2002), 1129–1137; Comput. Math. Math. Phys., 42:8 (2002), 1086–1094

Citation in format AMSBIB
\Bibitem{AndBel02}
\by V.~G.~Andronov, E.~G.~Belousov
\paper On a type of Hausdorff discontinuity of convex polynomial mappings
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 8
\pages 1129--1137
\mathnet{http://mi.mathnet.ru/zvmmf1145}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945834}
\zmath{https://zbmath.org/?q=an:1077.90068}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 8
\pages 1086--1094


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1145
  • http://mi.mathnet.ru/eng/zvmmf/v42/i8/p1129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Belousov, “On a new type of upper Hausdorff discontinuity of convex polynomial mappings”, Comput. Math. Math. Phys., 43:10 (2003), 1410–1417  mathnet  mathscinet  zmath
    2. Li G., “Global Error Bounds for Piecewise Convex Polynomials”, Math. Program., 137:1-2 (2013), 37–64  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:117
    Full text:52
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021